Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

CKD patient on dialysis. Developed itching and rashes with blood outbreak. Taking wysolone. Cause for the rashes?

I am a CKD patient on dialysis for the past 8 months.Since past 1month i have developed itching on all over my body & which has resulted in rashes with the outbreak of blood also.i have been now put on Tab wysolone 10mg fpr 5 days.Before that i was put on allegra ,zempred,tryptomer,cetrizine,atrax etc nothing PTH value is 85 & calcium is 8.9 & phosphorous is 5.1.I would like to know what is the reson for this sudden outbreak of this rashes all over the body.I am aware that CKD patients develop itching due to dryness.but would like to know what is the cause for my case.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear bhargav..,
Thanks for choosing HCM..,
In CKD patients ....itching is common symptom..,
Bcos,,,decreased Hb % produces Anemia and swelling of feet..,
inturn..causes paleness , dryness and itching..,
So take care....use Moisturizers..,
To increase Hb% by Hematenic tonics....DEXORRHANGE..,
Cap..RARECAP...daily for 1 month..,
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor